Beechams® All-in-One contains 3 active ingredients that help fight cold and flu symptoms. Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches and pains. Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs. Finally, Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses. What is it for? Beechams All in One oral solution provides relief from the symptoms of colds and flu, including chesty coughs.